# SDR USAA011364

- Difficulty date: November 15, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Part time: 45,563 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ON WALK AROUND, FOUND SKIN CRACKED 3 INCHES, NR 6 SLAT BOTTOM INBOARD END.  CUT OUT DAMAGED SKIN, INSTALLED FILLER AND DOUBLER PER SRM 57-43-01, FIG 206.  (M)
